# SDR FDEA202505290820

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 46,880 hours, 19,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 39964
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOP.       FACT 29MAY25 13:23   ATW  WDM: 33-51-12  AMM: 33-51-07-2  RELAMPED, NO HELP. NO VOLTAGE AT LIGHT SOCKET.  R & R M731 EMERGENCY POWER LIGHT SUPPLY, OPS  NORMAL.
